# SDR UPS04842549

- Difficulty date: June 5, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS INOP WHILE PERFORMING EMERGENCY LIGHT CHECK.  REPLACED EMERGENCY LIGHT BATTERY PACK.  LIGHTS OPS CHECKED NORMAL REFERENCE MM 33-50-01-2.
